# SDR CA851022001

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A20
- Propeller: Hamstd 14SF*
- System (JASC): 2140 · Heating System
- Part: Ignition Unit
- Part number: 11C30
- Condition: Failed
- Location: Heater
- Component: Janitrol, 5751227
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) PRIMARY IGNITION VIBRATOR FAILED.
